# SDR FDEA201310082446

- Difficulty date: October 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 311N50242
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2, PYLON LOWER SPAR FITTING BUSHING WORN.  BUSHING REPAIRED IAW SRM 54-50-90 FIG 201,  REPAIR 5,  REV 110.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
